RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 4, Pages 686–689 (Mi dan22004)  

MATHEMATICS

The relation of variation of a set to the metric properties of its complement

A. G. Vitushkin

Lomonosov Moscow State University

Full text: PDF file (521 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 25.12.1956

Citation: A. G. Vitushkin, “The relation of variation of a set to the metric properties of its complement”, Dokl. Akad. Nauk SSSR, 114:4 (1957), 686–689

Citation in format AMSBIB
\Bibitem{Vit57}
\by A.~G.~Vitushkin
\paper The relation of variation of a set to the metric properties of its complement
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 4
\pages 686--689
\mathnet{http://mi.mathnet.ru/dan22004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0090622}
\zmath{https://zbmath.org/?q=an:0079.28102}


Linking options:
  • http://mi.mathnet.ru/eng/dan22004
  • http://mi.mathnet.ru/eng/dan/v114/i4/p686

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:84
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020